# SDR ASAA2015010710212

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 52,521 hours, 23,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED, BS 328 TO BS 344, LBL 45.50.  ACFT GROUNDED.  R & R  INTERCOSTAL IAW BAC DWG 141A5410, REV A AND SRM 51-40-02.
